Alert archive / New Jersey / Coastal Flood Advisories in 2011

Coastal Flood Advisory 3, NWS Philadelphia/Mount Holly

February 21, 2011Cape May County, New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Feb 21, 2011, 9:37 PM EST for Cape May County, New Jersey; Sussex County, Delaware. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2011, 9:37 PM EST (02:37 UTC)
Expired
Feb 22, 2011, 1:00 AM EST
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2011-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2011-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
487 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS41 KPHI 220237
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EST MON FEB 21 2011

DEZ003-004-NJZ023-024-220600-
/O.CAN.KPHI.CF.S.0008.000000T0000Z-110222T0600Z/
/O.NEW.KPHI.CF.Y.0003.110222T0237Z-110222T0600Z/
INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
937 PM EST MON FEB 21 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. 

LOW PRESSURE WILL TRACK ACROSS THE DELMARVA REGION LATE TONIGHT
AND EARLY TUESDAY MORNING. THIS...COUPLED WITH HIGH PRESSURE TO
THE NORTH...WILL ALLOW A NORTHEASTERLY FLOW TO STRENGTHEN FOR
AWHILE TONIGHT INTO TUESDAY. THE TIDE LEVELS ARE RUNNING ABOVE THE
PREDICTED VALUES AND THE ASTRONOMICAL HIGH TIDE TONIGHT IS HIGHER
THAN THE ONE THIS MORNING. GIVEN THE NORTHEASTERLY FLOW AND
INCREASED TIDAL DEPARTURES OF 1 TO 1.5 FEET ABOVE NORMAL...MINOR
TIDAL FLOODING IS LIKELY DURING THE HIGH TIDE TONIGHT. HIGH TIDE
WILL OCCUR GENERALLY BETWEEN 10:00 PM TO 11:30 PM ON THE
OCEANFRONT...AND UP TO A FEW HOURS LATER ON THE BACK BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NJZ012>014-020-022-025>027-220600-
/O.CON.KPHI.CF.S.0008.000000T0000Z-110222T0600Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
937 PM EST MON FEB 21 2011

...SPOTTY MINOR TIDAL FLOODING MAY OCCUR AROUND THE TIMES OF HIGH
TIDE LATE THIS EVENING...

LOW PRESSURE WILL TRACK ACROSS THE DELMARVA REGION LATE TONIGHT
AND EARLY TUESDAY MORNING. THIS...COUPLED WITH HIGH PRESSURE TO
THE NORTH...WILL ALLOW A NORTHEASTERLY FLOW TO STRENGTHEN FOR
AWHILE TONIGHT INTO TUESDAY. THE TIDE LEVELS ARE RUNNING ABOVE THE
PREDICTED VALUES AND THE ASTRONOMICAL HIGH TIDE TONIGHT IS HIGHER
THAN THE ONE THIS MORNING. GIVEN THE NORTHEASTERLY FLOW AND
INCREASED TIDAL DEPARTURES...SOME MINOR TIDAL FLOODING MAY RESULT
DURING THE HIGH TIDE TONIGHT. HIGH TIDE WILL OCCUR GENERALLY
BETWEEN 10:00 PM TO 11:30 PM ON THE OCEANFRONT...INCLUDING
RARITAN BAY...AND UP TO A FEW HOURS LATER ON THE BACK BAYS.

$$

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Feb 21, 7:54 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 21, 7:54 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EST MON FEB 21 2011

.SYNOPSIS...
LOW PRESSURE OVER WEST VIRGINIA THIS EVENING WILL MOVE OUT TO SEA
EAST OF NORFOLK VIRGINIA TUESDAY MORNING. HIGH PRESSURE WILL BUILD
INTO THE AREA FOR TUESDAY INTO THURSDAY. LOW PRESSURE IS FORECAST
TO LIFT ACROSS THE SAINT LAWRENCE RIVER VALLEY AND PULL A COLD
FRONT THROUGH OUR AREA ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
750 PM: NO CHANGES TO THE WARNING/ADVY CONFIG ATTM. SORT OF WAITING
ON KMDT KLNS KTHV TO LOWER SUBSTANTIALLY AS DRYING BENEATH THE ONCOMING
LIFT IS STILL DOMINANT AND EATING UP SNOW ALOFT. IF I SEE IT GO TO 1/2
MDT SNOW AT KMDT OR KTHV AT 9PM...WILL ADJUST AMTS UP AT THAT
TIME. OTRW FCST GOING AS CONSTRUCTED LATE TODAY IS WORKING FINE.

530 PM UPDATE: RRQ OF PROBABLE 250 MB SPEED MAX OF 130 KTS OVER
SNE THIS EVENING COUPLED WITH THE LFQ OF THE 135 KT OHIO VALLEY
SPEED MAX HEADING FOR KORF TOMORROW MORNING IS PROBABLY THE
PRIMARY DRIVER OF LIFT. SFC WINDS IN THE WARM SECTOR ACROSS KY AT
5PM TO 30 KTS LIFTING 50+SFC DEWPOINTS OVER EVER COLDER LOW LVL
WEDGE OF AIR PRESSING SOUTHWARD THROUGH NJ AND PA BEHIND THIS
MORNINGS SNOW PRODUCTIVE AND EASTWARD DEPARTING FIRST LOW CENTER.
THE LIFT WITH THIS SECOND LOW IS ALREADY REALIZED IN PA WITH 1/2
TO 1/2SM MDT TO HEAVY SNOW FROM SRN CENTRAL PA THRU MUCH OF N
OHIO.

SO WHILE THE 500 MB VORT IS MOVING INTO CONFLUENCE BETWEEN THE NRN
STREAM IN NEW ENGLAND AND SEPARATE OHIO VALLEY UPPER LVL JET...THE
LIFT SHOULD BE EXCELLENT OVERNIGHT AND SUSPECT 1-2/HR SNOWFALL
RATES FOR 2-4 HRS IN SRN PA/N MD.. N DEL INTO S NJ. EXACT PLACEMENT
DEFINES LARGEST AMOUNTS. WILL UPDATE WSW AT 6PM FOR TIMING.

A SUBSTANTIAL OVERNIGHT TRAVEL PROBLEM LOOMS AS TEMPS PLUNGE BELOW
FREEZING AND SNOW BEGINS WITH VERY HAZARDOUS TRAVEL EXPECTED IN
THE WARNING AND ADVY ZONES.

GUSTY NNE WINDS OF 25-30 MPH WILL CAUSE SOME DRIFTING DURING THE
NIGHT.

POSSIBLE UPGRADE AT 8 PM TO A WARNING MAY BE AHEAD FOR THE REGION
IN SE PA SW OF PHL WHERE AM CONCERNED ABOUT WIDESPREAD 6 INCH AMOUNTS.

FROM THE 330PM DISCUSSION BELOW.

THE SECOND IN A PAIRED SEQUENCE OF SURFACE LOW PRESSURE SYSTEMS WILL
PASS BY TO OUR SOUTH TONIGHT. THIS SYSTEM HAS UPPER JET SUPPORT AND
ASSOCIATED MID TO UPPER LEVEL Q-VECTOR CONVERGENCE, A MODEST AND
FAST-MOVING BUT IDENTIFIABLE TROWAL, SOME NEGATIVE EQUIVALENT
POTENTIAL VORTICITY VALUES ALOFT, SOME DECENT LOWER LEVEL
FRONTOGENESIS, A DEVELOPING MID LEVEL DRY SLOT AND SOME DECENT
ISENTROPIC LIFT AT THE I295 LEVEL. BUFKIT SOUNDINGS ARE SHOWING AN
AREA OF GOOD OMEGA AND A NEUTRAL EQUIVALENT POTENTIAL TEMPERATURE
PROFILE IN THE SNOW GROWTH REGION. THE BEST AXIS OF ALL THIS SEEMS
TO BE JUST A BIT SOUTH OF THE ATLANTIC CITY EXPRESSWAY. A COUPLE OF
FLIES IN THE SNOW ACCUMULATION OINTMENT ARE THAT TEMPERATURES OVER
THE SOUTHERN PART OF THE FORECAST AREA ARE GOING TO HAVE TO DROP A
SIGNIFICANT AMOUNT TO START ACCUMULATING SNOW AND THAT THERE APPEARS
TO BE A LAYER OF FAIRLY STRONG WINDS ABOVE THE SURFACE BUT BELOW THE
SNOW GROWTH REGION. REGARDING THE FORMER, ALL MODEL SOUNDINGS ARE
CHANGING OUR FAR SOUTHERN FORECAST AREA OVER TO SNOW BY AROUND 04Z
WITH A POSSIBLE PERIOD OF SLEET DURING THE CHANGEOVER, SO WE ARE
GOING TO ACCEPT THAT INDICATION. REGARDING THE LATTER, WE ARE
RUNNING WITH SNOW TO WATER RATIOS THAT ARE A BIT LOWER THAN THE
THERMAL PROFILE AND THE FACTORS MENTIONED ABOVE WOULD OTHERWISE
INDICATE. THIS SYSTEM MOVES QUICKLY, BUT WE THINK THERE IS ENOUGH
HERE TO ISSUE SOME WARNINGS CENTERED AROUND THE AFOREMENTIONED AXIS
WITH A BUFFER AREA OF ADVISORIES. WINDS DO NOT LOOK PARTICULARLY
ROBUST, BUT THEY SHOULD MAINTAIN A MODERATE LEVEL OVER LAND.
TEMPERATURES ARE A BLEND OF CONTINUITY AND GUIDANCE WITH A LITTLE
NOD TOWARD COLDER VALUES.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
THE SYSTEM EXITS TOMORROW, THEN WE GO THROUGH A PERIOD OF DRY BUT
COLD WEATHER THAT STARTS TO MODIFY ON THURSDAY. THIS WILL BE THANKS
TO A LARGE SURFACE HIGH PRESSURE SYSTEM THAT WILL DROP OUT OF CANADA
AND THEN MOVE OFF THE COAST WEDNESDAY NIGHT. LOW PRESSURE IS
FORECAST TO BE MOVING INTO THE CENTRAL MISSISSIPPI RIVER VALLEY BY
LATE THURSDAY, AND BETWEEN THAT AND A RETURN FLOW AROUND THE EXITING
HIGH WE WILL SEE A MODERATION IN TEMPERATURES AND PERHAPS SOME
ISENTROPIC LIFT PRECIPITATION. WE ARE ONLY CARRYING MODEST CHANCE
POPS FOR NOW.

TEMPERATURES DURING THE PERIOD DEVIATE FROM CONTINUITY SOME ON THE
COLD SIDE THROUGH WEDNESDAY NIGHT. TUESDAY NIGHT MAY ALLOW SOME
DECOUPLING, ESPECIALLY OF THE MOST SHELTERED AREAS. WEDNESDAY NIGHT
WOULD BE AN EXCELLENT RADIATING NIGHT IF MID AND HIGH CLOUDS DO NOT
INVADE. TEMPERATURES ON THURSDAY ARE A GUIDANCE/CONTINUITY BLEND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE ACTIVE WEATHER PATTERN THAT HAS BEEN OCCURRING IS FORECAST TO
CONTINUE THROUGH THE LONG TERM PERIOD. ANOTHER MIXED PRECIPITATION
EVENT NORTH...MOSTLY RAIN CENTRAL...AND RAIN SOUTH IS EXPECTED FOR
THURSDAY NIGHT INTO FRIDAY. TRACK DIFFERENCES BETWEEN THE MORE
NORTHERLY-FOCUSED 12Z ECMWF AND THE SLIGHTLY MORE SOUTHERLY-
TRACKING GFS ACCOUNT FOR DIFFERENCES IN LOW LEVEL TEMPERATURES AND
THICKNESSES. FOR NOW...THE SLIGHTLY COLDER GFS WAS HEDGED TOWARD...
AND IF THIS VERIFIES THIS COULD HAVE SOME IMPORTANT CONSEQUENCES.
QUANTITATIVE PRECIPITATION AMOUNTS MAY BE RATHER HIGH WITH THIS
EVENT DUE TO STORM TRACK AND EXPECTED DURATION. SO...IF ICE AND
SLEET ARE PREFERRED PRECIPITATION-TYPES NORTH...THIS COULD BE A
SIGNIFICANT ICING EVENT THERE. USING THE GFS TIMING...PROBABILITIES
WERE LOWERED FOR FRIDAY AFTERNOON FOR MOST AREAS TO CHANCE.

EXCEPT FOR SOME RESIDUAL CLIMATOLOGICAL AND TERRAIN-INDUCED
PRECIPITATION NORTHWEST...DRY WEATHER WAS MOSTLY FORECAST FOR FRIDAY
NIGHT AND SATURDAY. HOWEVER, ANOTHER SYSTEM IS SEEN TO HEAD IN FOR
SATURDAY NIGHT AND SUNDAY...WITH PERHAPS AGAIN MIXED PRECIPITATION
NORTH, AT LEAST TO START. DRY WEATHER IS AGAIN FORECAST FOR EARLY
NEXT WEEK.

OVERALL, TEMPERATURES WERE HEDGED TOWARD COLDER NUMBERS GIVEN THE
SLIGHT PREFERENCE FOR A GENERALLY COLDER GFS SOLUTION.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL DETERIORATE QUICKLY TO IFR LATER THIS EVENING AS
SNOW MOVES IN FROM THE WEST.

THE NEXT IN THE COUPLET OF LOW PRESSURE CENTERS...THIS ONE A BIT
FURTHER SOUTH THAN THAT OF SUNDAY NIGHT AND THIS MORNING...WILL
APPROACH FROM THE WEST THIS EVENING AND MOVE THROUGH LATER TONIGHT
AND EARLY TUESDAY MORNING. RE-SATURATION WAS IN THE PROCESS OF
OCCURRING BEHIND THE SYSTEM OF SUNDAY NIGHT AND THIS MORNING...JUST
TO THE NORTH OF THE RELATED BOUNDARY. THE FRONT JUST TO OUR SOUTH
WILL BE A CONDUIT ALONG WHICH THE NEXT SURFACE LOW WILL TRACK.
CEILINGS WILL LOWER THIS EVENING FROM VFR...ALTHOUGH THEY WERE
ALREADY MARGINAL VFR AT KILG...AND A LITTLE LIGHT SNOW WAS EVEN
NOTED AT KPHL...KILG...AND KMIV JUST BEFORE TAF ISSUANCE TIME.

SURFACE WINDS WERE MOSTLY FROM THE NORTH EARLY THIS EVENING...BUT
WILL SHIFT BACK TO NORTHEAST AS THE NEXT LOW NEARS LATER THIS
EVENING. GUSTS MOSTLY EASED AT LATE AFTERNOON.

AS THE LOW TRACKS JUST TO OUR SOUTH LATE TONIGHT...A SWATH OF SNOW
IS EXPECTED TO MOVE EASTWARD ACROSS OUR AREA. ANY MIXED
PRECIPITATION SHOULD BE SOUTH OF OUR TAF SITES...ALTHOUGH A BRIEF
START AS SOME RAIN OR SLEET CANNOT BE RULED OUT FOR KMIV OR KACY.
THERE LOOKS TO BE A TIGHT GRADIENT IN THE SNOW FROM SOUTH TO
NORTH...WITH THE MOST SOUTH. THIS PLACES KABE AND KTTN ON THE
NORTHERN EDGE OF THE STEADY SNOW....WHERE HIGHER VISIBILITIES WERE
USED AND THE SNOW WAS TAPERED OFF MORE QUICKLY TOWARD MORNING.
FARTHER SOUTH, IFR CEILINGS AND VISIBILITIES WERE USED. A BRIEF
BURST OF MODERATE SNOW ALSO CANNOT BE RULED OUT OVER THE SOUTHERN
TAF SITES...BUT THIS MAY BE BETTER FORECAST IN THE SHORT TERM AS
SNOW BANDS OR AREAS MOVE ALONG. THE SNOW IS EXPECTED TO TAPER OFF
FAIRLY QUICKLY EARLY TUESDAY MORNING.

A NORTH TO NORTHWEST WIND IN THE WAKE OF THE SYSTEM SHOULD INCREASE
A BIT TUESDAY MORNING...WITH PERHAPS SOME GUSTS UP TO 20 KNOTS
POSSIBLE. A DRIER AIRMASS ARRIVING BEHIND THE STORM WILL ALLOW THE
LOW CLOUDS TO ERODE WITH JUST SOME STRATOCUMULUS LINGERING LATER IN
THE MORNING...THEN DIMINISHING IN THE AFTERNOON AND MOSTLY CLEARING
BY DARK.

OUTLOOK...
HIGH PRESSURE WILL BUILD TUESDAY NIGHT AND WEDNESDAY WITH WINDS 10
KNOTS OR LESS. AS THE SURFACE HIGH MOVES OFF THE COAST WEDNESDAY
NIGHT INTO THURSDAY, A SOUTHWEST FLOW WILL DEVELOP. THE NEXT SYSTEM
WILL ARRIVE LATER THURSDAY NIGHT AND FRIDAY...AND THIS LOOKS TO
BRING A ROUND OF RAIN TO MOST OF THE AREA. HIGH PRESSURE WILL BUILD
FRIDAY NIGHT AND SATURDAY...BUT ANOTHER SYSTEM COULD AFFECT THE AREA
SATURDAY NIGHT INTO SUNDAY AS A RAPID TURNOVER OF WEATHER SYSTEMS IS
FORESEEN.

&&

.MARINE...
AS THE FIRST SURFACE LOW CONTINUES TO MOVE AWAY, THE PRESSURE
GRADIENT WILL BEGIN TO TIGHTEN UP AS THE NEXT SURFACE LOW APPROACHES
AND HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. THIS TIGHTENING
PRESSURE GRADIENT COUPLED WITH LOW-LEVEL CAA WILL ALLOW FOR BETTER
MIXING. THIS WILL RESULT IN ADVISORY GUSTS TONIGHT INTO TUESDAY
MORNING THEN A DIMINISHING TREND IS EXPECTED. THE OVERALL SYSTEM
DOES NOT APPEAR TO BE STRONG AND SLOW ENOUGH TO REALLY ALLOW THE
WINDS TO RAMP UP SIGNIFICANTLY, THEREFORE NO GALE FORCE WINDS ARE
EXPECTED ATTM. THE FORECAST CHALLENGE IS THE ENDING TIME OF THE
ADVISORY. BASED OFF OF FORECAST SOUNDINGS, IT LOOKS SOMEWHAT
MARGINAL OVER DELAWARE BAY AND ENDS FAIRLY QUICKLY TUESDAY. GIVEN
THE SYNOPTIC SETUP, WE WILL TRIM BACK THE END TIME OF THE ADVISORY
FOR THE BAY TO 15Z TUESDAY. THE NORTH TO NORTHEAST FLOW FOR AWHILE
WILL ALLOW SEAS TO BUILD ESPECIALLY ACROSS THE SOUTHERN WATERS.
THEREFORE, WE WILL TRIM BACK THE NORTHERN WATERS END TIME TO 17Z
TUESDAY AND THEN LEAVE THE SOUTHERN WATERS UNTIL 23Z TUESDAY AS THE
SEAS SHOULD TAKE LONGER TO SUBSIDE HERE GIVEN THE WIND TRAJECTORY.

HIGH PRESSURE BUILDS IN FOR TUESDAY NIGHT AND WEDNESDAY. AS THIS
SURFACE HIGH SLIDES OFF THE COAST WEDNESDAY NIGHT INTO THURSDAY, A
SOUTHWESTERLY FLOW DEVELOPS. THE FLOW ABOVE THE SURFACE IS FORECAST
TO STRENGTHEN, HOWEVER WAA IS ANTICIPATED TO BE OCCURRING LESSENING
THE VERTICAL MIXING OVER THE WATER. THE LOW-LEVEL WIND FIELD HOWEVER
MAY BE STRONG ENOUGH TO ALLOW FOR ADVISORY WINDS TO OCCUR FRIDAY. A
STORM SYSTEM SWINGS THROUGH LATER FRIDAY, THEN HIGH PRESSURE BUILDS
IN FOR SATURDAY.

&&

.TIDES/COASTAL FLOODING...
THE TIDES ARE RUNNING ON THE HIGHER SIDE, WHICH WAS PROBABLY
ENHANCED SOME FROM THE EARLY NORTHEASTERLY WINDS. WHILE THE
DEPARTURES HAVE DROPPED BACK A BIT, ANOTHER ROUND OF NORTHEASTERLY
WINDS IS EXPECTED TONIGHT AND TUESDAY MORNING. IF LEVELS CONTINUE TO
REMAIN ELEVATED AND THE DEPARTURES INCH UPWARD WITH THE NORTHEAST
FLOW PUSHING WATER TO THE COAST, WE MAY HAVE SOME MINOR TIDAL
FLOODING ALONG THE OCEANFRONT WITH THE LATE EVENING HIGH TIDE. THIS
ASTRONOMICAL HIGH TIDE IS HIGHER THAN THIS MORNINGS. THE STORM SURGE
GUIDANCE IS HINTING AT SOME MINOR FLOODING. THIS WILL CONTINUE TO BE
MONITORED IN THE EVENT AN ADVISORY IS NEEDED, BUT FOR NOW WILL ISSUE
A STATEMENT TO MENTION THE POSSIBILITY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR PAZ067-068.
     WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR PAZ070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR NJZ019-020-
     026-027.
     WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR NJZ016>018-
     021>025.
DE...WINTER WEATHER ADVISORY UNTIL 9 AM EST TUESDAY FOR DEZ003-004.
     WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR DEZ001-002.
MD...WINTER STORM WARNING UNTIL 9 AM EST TUESDAY FOR MDZ008-012-015-
     019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL NOON EST TUESDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR ANZ430-431.

&&

SYNOPSIS...DELISI/DRAG/IOVINO
NEAR TERM...DELISI/DRAG 754P
SHORT TERM...DELISI
LONG TERM...
AVIATION...GORSE
MARINE...GORSE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 21, 3:55 PM EST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EST MON FEB 21 2011

NJZ001-007>010-015-PAZ054-055-060>062-069-222100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-BUCKS-
355 PM EST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-222100-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA-
355 PM EST MON FEB 21 2011

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED GREATLY.

NJZ019-PAZ067-068-222100-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-
355 PM EST MON FEB 21 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED GREATLY.

DEZ003-004-NJZ020-026-027-222100-
INLAND SUSSEX-DELAWARE BEACHES-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
355 PM EST MON FEB 21 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED GREATLY.

NJZ022>025-222100-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
355 PM EST MON FEB 21 2011

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

ALSO, MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED GREATLY.

NJZ012>014-222100-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
355 PM EST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE WITH TONIGHT'S HIGH TIDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-222100-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EST MON FEB 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-222100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
355 PM EST MON FEB 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-222100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
355 PM EST MON FEB 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Advisories in New Jersey, 2011Coastal Flood Advisories in Delaware, 2011Every coastal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.